Results 1 to 3 of 3
Like Tree3Likes
  • 2 Post By wazzer
day 7 and feeling great.
  1. #1
    wazzer is offline New Member
    Join Date
    Jan 2016
    Posts
    9

    Default day 7 and feeling great.

    Just wish to add another short post because I know how lonely and in agony you are feeling now your in the first few hours of withdrawal and I understand the small amount of relief it can give knowing that others are out there feeling your pain.
    I am on day seven and the physical pain is gone, ive been feeling great since day 4... I know that it's so difficult to imagine life ever being the same again whilstt your in your first 3 days of withdrawal but just hang in there once you get to day 4 everything becomes bearable that you realise the worst is over. You may not sleep as much but when I was doped up I was sleeping far too much anyway, so just realise you now have more hours in the day to do anything you want..
    Have a bath ran constantly because that warm bath is the only place you get some relief from the anxious feeling running through your muscles. You are not going to sleep at all for two days at least but accept this, get some movies, play music, you will not be able to sit still so don't, just get up walk up the stairs and back down sit were ever you feel like it. Force yourself out for a walk, along the beach or somewhere nice. I remember just wishin my life could fast forward a week and for it all to be over and it feeling like forever however now looking back over the week it has gone in the blink of an eye....
    If I can kick the filthy habit anyone can and if anyone needs to talk please feel free to ask because I feel indebted to this forum for all you inspirational words. Keep strong.
    JRokk and ItsPossible like this.

  2. #2
    omgthissucks1017 is offline New Member
    Join Date
    Jan 2016
    Posts
    3

    Default

    Thank God some light at the end of the tunnel. I went from 8mg down to nothing within a months taper. I had Two days clean off sub's then took a little piece maybe a mg and now its been two days since that so I'm getting around four days all together I hope it gets better I WS on sub's for two yrs

  3. #3
    crazyfrog is offline Banned
    Join Date
    Mar 2015
    Posts
    251

    Default

    Good post. But watch out! 7 days is way too early to be happy. Unless you were on a very low dose. I went through hell of a 70 to 90mg daily dose of hydro. Took me 1 whole month to get confortable. Then another month to feel normal. Im on month 10. And feel like my last 7 years were a blur. But i feel great! Its nice being off these pills.

Similar Threads

  1. Replies: 4
    Last Post: 02-12-2017, 05:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22